# SDR R61A201206290322

- Difficulty date: June 29, 2012
- Submitted: July 2, 2012
- Operation: Air carrier
- Aircraft: N133HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000217
- Aircraft time: 11,383 hours, 9,179 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 170192988401
- Condition: Cracked
- Location: Ac Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE LEFT PACK DUCT SUPPORT CRACKED.  MAINTENANCE REMOVED AND REPLACED THE LEFT PACK DUCT SUPPORT IAW EMB 175 51-40-02, 51-41-01.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
